Title: Riemannian geometry as determined by the volumes of small geodesic balls
Authors: Gray, A ×
Vanhecke, Lieven #
Issue Date: 1979
Publisher: Inst mittag leffler
Series Title: Acta mathematica vol:142 issue:3-4 pages:157-198
ISSN: 0001-5962
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science